Announcements

  • Special Issue Dedicated to the 10th Anniversary

    2020-08-30

    Fractional calculus for modelling in science, engineering and control

    CLICK HERE to download the flyer.

    Scope

    This special issue addresses a wide range of fractional operators, and their implementations in mathematical modeling of problems arising in engineering, finance and social sciences. In this special issue, we invite and welcome reviews, expository and original research articles dealing with the recent advances on the topics in fractional calculus as well as their multidisciplinary applications.

    Topics include (but not limited to):

    •Fractional derivatives and integrals with applications.•Fractional dynamical processes and complex systems.•Fractional partial differential equation arising in science and engineering.•Applications of fractional calculus in fluid mechanics, diffusion and heat transfer.•Advanced computational methods for fractional partial differential equations.•Fractional optimal control problems.

    Guest Editors

    Lead Guest Editor: Prof. Jordan Hristov 
    University of Chemical Technology and Metallurgy, BULGARIA
    Email: hristovmeister@gmail.com

    Co-Guest Editor: Prof. Dumitru Baleanu
    Cankaya University, TÜRKİYE
    Email: dumitru@cankaya.edu.tr

    Co-Guest Editor: Prof. Devendra Kumar
    University of Rajasthan, INDIA
    Email: devendra.maths@gmail.com

    Co-Guest Editor: Prof. Carla Pinto 
    Polytechnic Institute of Porto, PORTUGAL
    Email: cpinto@fc.up.pt

    Important Dates

    Submission opening date: October 1, 2020
    Submission closing date: December 31, 2020
    Review process completion date: February 28, 2021
    Publication of the issue date: April 30, 2021

    More Info

    Please address all your queries to Prof. Jordan Hristov 
    (Email: hristovmeister@gmail.com).

    All submitted papers will go through a rigorous peer-reviewing process. Prospective authors should submit an electronic copy of their complete manuscript through Manuscript Submission System: https://bit.ly/3gHdHPM

    All papers must be prepared using the Latex (preferred) or Word template following the Author Guidelines at: https://bit.ly/34Os3eO

    Read more about Special Issue Dedicated to the 10th Anniversary
  • IJOCTA is Indexed in Scopus® Database Starting from 2018

    2018-02-23

    We have the pleasure to announce that our journal, An International Journal of Optimization and Control: Theories & Applications (IJOCTA), has now been indexed in the Scopus® database (https://www.scopus.com) starting from the first issue of 2018 (Vol.8, No.1).

    You may click here to see the articles published in IJOCTA and indexed in Scopus.

    Scopus®, a very well-known database and search medium run by Elsevier, is the largest abstract and citation database of peer-reviewed literature: scientific journals, books and conference proceedings.

    We acknowledge your continuing support to IJOCTA and look forward to receiving your high-quality manuscripts reporting the cutting-edge results in the related fields.

    Kind Regards

    Read more about IJOCTA is Indexed in Scopus® Database Starting from 2018
  • New Open Access Policy

    2016-04-20

    Dear Authors, Readers, Researchers, Peer Reviewers and Editors of IJOCTA,

    In line with its main purpose of our journal, we want to inform all of you about some changes that will benefit to keep the actuality of papers and provide your valuable contributions to the relevant areas more rapidly.

    • For accepted papers, unlimited and immediate online access to full article with DOI number and full bibliographic details (i.e. volume, issue, and page numbers) will be provided as soon as peer-review is completed and the requirements of the editorial process is fulfilled. In this regard, we expect from all contributors to continue their contributions taking into account this subject.
    • IJOCTA is a biannual, peer-reviewed open access journal which is published in both printed and online versions. I want to highlight that this policy will continue to do so.
    Read more about New Open Access Policy
  • IJOCTA to be indexed in Mathematical Reviews - MathSciNet

    2013-04-25

    We are delighted to inform you that Mathematical Reviews Database is pleased to include our journal, An International Journal of Optimization and Control: Theories & Applications (IJOCTA), as a listing in MathSciNet.

    MathSciNet is an electronic publication offering access to a carefully maintained and easily searchable database of reviews, abstracts and bibliographic information for much of the mathematical sciences literature. Over 100,000 new items are added each year, most of them classified according to the Mathematics Subject Classification. Authors are uniquely identified (by their MR Author ID), enabling a search for publications by individual author rather than by name string.

    To find out more about MathSciNet please visit http://www.ams.org/mathscinet/.

    Read more about IJOCTA to be indexed in Mathematical Reviews - MathSciNet